# SDR R61A2020071700567

- Difficulty date: July 14, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 17,400 hours, 11,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Elpu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT LOCATOR INOP.  R&R FUSE F2 IN ELPU NR 3 IAW AMM 33-50-01.
